Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Construction of Self Complementary Semi-Regular Group Divisible Designs

Sanpei Kageyama, Shakti Banerjee and Arvind Verma
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002)
Vol. 51, No. 3 (Dec., 1989), pp. 335-338
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25052602
Page Count: 4
  • Download ($43.95)
  • Cite this Item
A Construction of Self Complementary Semi-Regular Group Divisible Designs
Preview not available

Abstract

A new method of constructing self complementary semi-regular group divisible (SRGD) designs is proposed. New families of SRGD designs are also obtained.

Page Thumbnails

  • Thumbnail: Page 
[335]
    [335]
  • Thumbnail: Page 
336
    336
  • Thumbnail: Page 
337
    337
  • Thumbnail: Page 
338
    338